Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 551, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 22, 2011, 9:45 PM CDT for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 22, 2011, 9:45 PM CDT (02:45 UTC)
- Expired
- Oct 22, 2011, 10:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 22, 9:48 PM CDT | TSTM WND DMG | Shady Point, OK | LARGE TREE DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 22, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 14 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1843 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433
WUUS54 KTSA 230245
SVRTSA
ARC131-OKC079-230345-
/O.NEW.KTSA.SV.W.0551.111023T0245Z-111023T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT SAT OCT 22 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1045 PM CDT
* AT 944 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF SPIRO TO 3 MILES SOUTHWEST OF
HOWE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CAMERON...HEAVENER...HEAVENER RUNESTONE STATE PARK...POCOLA...
BONANZA...HACKETT...JENNY LIND...HARTFORD...EXCELSIOR...MIDLAND...
GREENWOOD...HUNTINGTON...MANSFIELD...BURNVILLE AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
3496 9424 3495 9436 3492 9444 3472 9445
3477 9494 3534 9472 3529 9466 3533 9458
3530 9454 3530 9449 3533 9449 3524 9408
3520 9406 3521 9402
TIME...MOT...LOC 0246Z 285DEG 33KT 3525 9456 3492 9464
$$2 follow-up statements
404
WWUS54 KTSA 230307
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1007 PM CDT SAT OCT 22 2011
ARC131-OKC079-230345-
/O.CON.KTSA.SV.W.0551.000000T0000Z-111023T0345Z/
SEBASTIAN AR-LE FLORE OK-
1007 PM CDT SAT OCT 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN LE FLORE AND SEBASTIAN COUNTIES...
AT 1002 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JENSON TO HARTFORD TO HODGEN...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...MIDLAND...PATTERSON...JENNY LIND...EXCELSIOR...ARKOLA...
GREENWOOD...WITCHERVILLE...HUNTINGTON...MANSFIELD...DAYTON...
LIBERTY...BURNVILLE...CROSSROADS...MILLTOWN AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
3496 9424 3495 9436 3492 9444 3472 9445
3477 9494 3534 9472 3529 9466 3533 9458
3530 9454 3530 9449 3533 9449 3524 9408
3520 9406 3521 9402
TIME...MOT...LOC 0307Z 285DEG 33KT 3519 9438 3498 9441
3480 9463
$$012
WWUS54 KTSA 230331
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CDT SAT OCT 22 2011
ARC131-OKC079-230345-
/O.CON.KTSA.SV.W.0551.000000T0000Z-111023T0345Z/
SEBASTIAN AR-LE FLORE OK-
1031 PM CDT SAT OCT 22 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN LE FLORE AND SEBASTIAN COUNTIES...
AT 1027 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MILLTOWN TO 9 MILES SOUTH OF MANSFIELD TO 14 MILES
SOUTHEAST OF HEAVENER RUNESTONE STATE PARK...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3513 9404 3514 9413 3510 9414 3507 9423
3496 9424 3495 9436 3492 9444 3472 9445
3476 9477 3530 9454 3530 9449 3533 9449
3524 9408 3520 9406 3521 9402
TIME...MOT...LOC 0332Z 285DEG 33KT 3513 9411 3492 9414
3474 9436
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 9:30 PM CDT, 15 minutes earlier.
Area forecast discussion, Oct 22, 9:30 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 930 PM CDT SAT OCT 22 2011 ...UPDATE... .DISCUSSION... SHOWERS TO STRONG THUNDERSTORMS CONTINUE TO PUSH SOUTHEAST ACROSS EASTERN OKLAHOMA AND INTO NORTHWEST ARKANSAS THIS EVENING. LATEST RADAR TRENDS HAVE INDICATED THAT THE SEVERE THREAT HAD BEGUN TO DECREASE FROM NORTH TO SOUTH...THUS HAVE CUT A FEW COUNTIES FROM THE SVR WATCH. HAIL AND STRONG WINDS STILL REMAIN A POSSIBILITY WITHIN THE STRONGER STORMS. CURRENT ONGOING MCS SHOULD CONTINUE TO PUSH SOUTHEAST OVERNIGHT AND OUT OF THE REGION DURING THE MORNING HOURS SUNDAY. EVENING UPDATE WILL BE TO ADJUST POPS BASED ON CURRENT AND LATEST RADAR TRENDS. ALSO WILL UPDATE SKY AND TEMP GRIDS BASED ON THE CLEARING LINE BEING NEAR PONCA CITY. IF THE SKIES CLEAR ENOUGH ACROSS NORTHEAST OKLAHOMA THERE COULD BE THE POTENTIAL FOR SOME FOG WITH TEMPS HANGING CLOSE TO THE DEWPOINT. WILL LEAVE OUT MENTION OF FOG IN THE FORECAST FOR NOW. UPDATES HAVE ALREADY BE SENT. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 79 56 84 / 80 10 0 0 FSM 57 80 56 83 / 80 20 10 0 MLC 58 80 57 85 / 80 10 10 0 BVO 49 80 50 85 / 70 0 0 0 FYV 49 75 51 80 / 40 10 0 0 BYV 50 75 53 79 / 20 10 0 0 MKO 55 80 55 83 / 80 10 0 0 MIO 50 79 51 83 / 20 10 0 0 F10 56 81 56 83 / 80 10 0 0 HHW 59 80 56 83 / 80 20 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...20 AVIATION....06
Hazardous weather outlook, Oct 22, 4:30 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
430 PM CDT SAT OCT 22 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
430 PM CDT SAT OCT 22 2011
...ISOLATED SEVERE THUNDERSTORMS LIKELY INTO THE EVENING HOURS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THROUGH TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA
ONSET...LATE AFTERNOON/EVENING.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
ONSET...LATE AFTERNOON/EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
ONSET...LATE AFTERNOON/EVENING.
DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND
EVENING ALONG AND NORTH OF A WARM FRONT CURRENTLY LOCATED OVER
PORTIONS OF CENTRAL AND SOUTHEAST OKLAHOMA. MODERATE INSTABILITY
COUPLED WITH INCREASING WINDS ALOFT FROM AN APPROACHING DISTURBANCE
WILL ALLOW A FEW OF THESE STORMS TO BECOME SEVERE. VERY LARGE HAIL
WILL BE THE PRIMARY THREAT...HOWEVER A FEW STORMS COULD ALSO PRODUCE
DAMAGING DOWNBURST WINDS. THE THUNDERSTORM ACTIVITY IS EXPECTED TO
MOVE OUT OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS AFTER
MIDNIGHT WITH THE SEVERE THREAT ENDING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION WILL LIKELY BE REQUIRED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THERE MAY BE A FEW LINGERING SHOWERS AND THUNDERSTORMS SUNDAY
MORNING ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
STRONG SOUTHERLY WINDS WILL DEVELOP BY TUESDAY AHEAD OF THE NEXT
STORM SYSTEM AND COLD FRONT. IN ADDITION...AFTERNOON RELATIVE
HUMIDITY VALUES ARE EXPECTED TO BE LOW...AND WILL LIKELY RESULT IN
ELEVATED FIRE SPREAD POTENTIAL TUESDAY AFTERNOON. A COLD FRONT
WILL PUSH INTO THE REGION FROM THE NORTHWEST TUESDAY
NIGHT...BRINGING A CHANCE FOR THUNDERSTORMS MAINLY ALONG AND NORTH
OF I-40.
AN UPPER DISTURBANCE WILL SWEEP ACROSS THE REGION FROM WEST TO
EAST BY THURSDAY....HOWEVER SOUTHWESTERLY UPPER FLOW IN PLACE
AHEAD OF THE TROUGH WILL KEEP THUNDERSTORM CHANCES GOING ON THE
COOL SIDE OF THE FRONT THURSDAY. HIGH PRESSURE WILL BUILD IN
BEHIND THE SYSTEM FOR FRIDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Oct 22, 8:03 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
803 PM CDT SAT OCT 22 2011
OKZ070>075-230200-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH
OK-
803 PM CDT SAT OCT 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL...SOUTHEASTERN MCINTOSH...NORTHEASTERN PITTSBURG AND
NORTHERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SOUTHWESTERN SEQUOYAH
AT 804 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF WARNER TO 3 MILES SOUTH OF EUFAULA...
MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...GORE...
WEBBERS FALLS...PORUM...ENTERPRISE...BRIARTOWN...WHITEFIELD...
QUINTON...TAMAHA...STIGLER...KINTA AND ROBBERS CAVE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3535 9481 3499 9533 3523 9573 3558 9520
TIME...MOT...LOC 0104Z 305DEG 17KT 3547 9519 3523 9555Special weather statement, Oct 22, 8:13 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT SAT OCT 22 2011
OKZ062-063-067>069-230215-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
813 PM CDT SAT OCT 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...SOUTHERN MAYES...NORTHEASTERN WAGONER
AND NORTHERN ADAIR
AT 814 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF MAZIE TO ELDON...MOVING EAST AT 20
MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...ELDON...
PEGGS...LOCUST GROVE...PROCTOR...CHRISTIE...ROSE...SCRAPER...LEACH...
OAKS AND WESTVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3606 9454 3600 9453 3584 9481 3612 9545
3615 9544 3625 9499
TIME...MOT...LOC 0114Z 264DEG 17KT 3611 9529 3593 9486Special weather statement, Oct 22, 8:29 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT SAT OCT 22 2011
OKZ070-072>074-230230-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
829 PM CDT SAT OCT 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHEASTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SEQUOYAH
AT 830 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF VIAN TO 2 MILES NORTHWEST OF
QUINTON...MOVING EAST AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WHITEFIELD...VIAN...TAMAHA...STIGLER...KINTA...BRUSHY LAKE STATE
PARK...SALLISAW...LEQUIRE AND KEOTA.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3535 9476 3535 9477 3532 9482 3530 9482
3506 9508 3507 9556 3558 9504 3554 9455
TIME...MOT...LOC 0130Z 274DEG 17KT 3551 9499 3514 9538Special weather statement, Oct 22, 9:17 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT SAT OCT 22 2011
ARZ019-029-OKZ072-074>076-230315-
CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH
OK-
917 PM CDT SAT OCT 22 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...NORTHERN LE FLORE AND NORTHEASTERN LATIMER
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 917 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALLISAW TO 6 MILES WEST OF POTEAU TO 3 MILES
NORTHWEST OF RED OAK...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3508 9417 3507 9423 3497 9422 3495 9429
3494 9435 3495 9436 3492 9444 3473 9445
3471 9454 3499 9528 3527 9509 3559 9485
3536 9416
TIME...MOT...LOC 0217Z 299DEG 27KT 3545 9474 3504 9468
3497 9507Local storm report, Oct 22, 9:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
931 PM CDT SAT OCT 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG OKEMAH 35.43N 96.30W
10/22/2011 OKFUSKEE OK EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TREES AND POWER LINES DOWN IN
AND SOUTH OF TOWN
&&
EJCLocal storm report, Oct 22, 9:34 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
934 PM CDT SAT OCT 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 2 N BEGGS 35.77N 96.07W
10/22/2011 OKMULGEE OK EMERGENCY MNGR
THE ROOF OF A BARN WAS BLOWN OFF.TREES AND POWER LINES
WERE BLOWN DOWN.
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 22, 9:17 PM CDT | Special Weather Statement | TSA | Sebastian | 58 min |
| Oct 22, 7:10 PM CDT | Tornado Warning | TSA | Okfuskee | 20 min |
| Oct 22, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 61 min |
| Oct 22, 7:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 36 min |
| Oct 22, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 22, 8:03 PM CDT | Special Weather Statement | TSA | Haskell | 57 min |
| Oct 22, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Pittsburg | 64 min |
| Oct 22, 8:13 PM CDT | Special Weather Statement | TSA | Cherokee | 62 min |
| Oct 22, 8:29 PM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 61 min |
| Oct 22, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 65 min |
| Oct 22, 9:55 PM CDT | Special Weather Statement | TSA | Latimer | 65 min |
| Oct 22, 10:18 PM CDT | Special Weather Statement | TSA | Pushmataha | 57 min |
| Oct 22, 10:46 PM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 74 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.